MathSciNet Relay Station
MathSciNet bibliographic data
MR2018663 (2004k:57004) 57M25
Cantarella, Jason; Kuperberg, Greg; Kusner, Robert B.; Sullivan, John M. The second hull of a knotted curve. Amer. J. Math. 125 (2003), no. 6, 1335–1348.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement